# SDR QXEA2018072300264

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,727 hours, 42,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 46455121
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYD PUMP ILLUMINATED ON APPROACH (ILLUMINATED FOR APPROX 30 MIN FROM INITIAL CAUTION UNTIL SHUTDOWN) RAN THE NR 2 ENG HYD PUMP CHECKLIST IAW EAC. DECLARED AN EMERGENCY AND ALTERNATE GEAR EXTENSION PERFORMED. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. INSPECTED AND FOUND NR 2 HYDRAULIC FLUID LEAKED OUT OF DEFECTIVE RIGHT MAIN LANDING GEAR RETRACTION ACTUATOR FLEX HOSE, REPLACED LOWER NR 2 RETRACTION ACTUATOR RETRACT HOSE IAW MM TASK NR 32-31-11-000-804 AND 32-31-11-400-804. RETRACTED AND EXTENDED LANDING GEAR 10 TIMES IAW TASK NR 32-31-00-867-801 AND 32-31-00-867-802. NO HYDRAULIC LEAKS NOTED IN RIGHT NACELLE. AIRCRAFT RETURNED TO SERVICE.
